# SDR MALA020325

- Difficulty date: May 14, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 9,857 hours, 11,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 7253720319
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, RT SEAT TRACK WRAP AROUND HAS CORROSION.  MAINTENANCE INSTALLED NEW FRAME SUPPORT ON RT SEAT TRACK IAW SAAB SRM 51.
